Differential and Integral Equations

Ambrosetti-Prodi-type problems for quasilinear elliptic problems

Eiko Koizumi and Klaus Schmitt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider nonlinear perturbations of the $p$-Laplacian depending on a real parameter and subject to zero Dirichlet boundary data; we establish results which guarantee the existence of at least one and at least two solutions for certain parameter ranges.

Article information

Source
Differential Integral Equations, Volume 18, Number 3 (2005), 241-262.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060217

Mathematical Reviews number (MathSciNet)
MR2122317

Zentralblatt MATH identifier
1212.35142

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35B45: A priori estimates 47H11: Degree theory [See also 55M25, 58C30] 47N20: Applications to differential and integral equations

Citation

Koizumi, Eiko; Schmitt, Klaus. Ambrosetti-Prodi-type problems for quasilinear elliptic problems. Differential Integral Equations 18 (2005), no. 3, 241--262. https://projecteuclid.org/euclid.die/1356060217


Export citation